# SDR AALA201808319030

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 47,556 hours, 30,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A7458
- Condition: Defective
- Location: Rt Overwing
- Part time: 45,165 hours, 26,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE TO BE INSTALLED, FOUND BEND RADIUS ON TUBE - HITTING NUT CUTTING INTO IT.  THE AIRCRAFT WAS GROUNDED.  REPLACED RIGHT OFFWING ESCAPE SLIDE.
